Falk Hante
Falk Hante
Humboldt-Universität zu Berlin, Department of Mathematics
Verified email at hu-berlin.de - Homepage
Title
Cited by
Cited by
Year
Modeling and analysis of modal switching in networked transport systems
FM Hante, G Leugering, TI Seidman
Applied Mathematics and Optimization 59 (2), 275-292, 2009
882009
Relaxation methods for mixed-integer optimal control of partial differential equations
FM Hante, S Sager
Computational Optimization and Applications, DOI:10.1007/s10589-012-9518-3, 2012
782012
Exponential stability of switched linear hyperbolic initial-boundary value problems
S Amin, FM Hante, AM Bayen
IEEE Transactions on Automatic Control 57 (2), 291-301, 2011
652011
Challenges in optimal control problems for gas and fluid flow in networks of pipes and canals: From modeling to industrial applications
FM Hante, G Leugering, A Martin, L Schewe, M Schmidt
Industrial mathematics and complex systems, 77-122, 2017
432017
On stability of switched linear hyperbolic conservation laws with reflecting boundaries
S Amin, FM Hante, AM Bayen
International Workshop on Hybrid Systems: Computation and Control, 602-605, 2008
412008
Stationary states in gas networks
M Gugat, G Leugering, F Hante
382016
Converse Lyapunov theorems for switched systems in Banach and Hilbert spaces
FM Hante, M Sigalotti
SIAM Journal on Control and Optimization 49 (2), 752-770, 2011
382011
Relaxation methods for hyperbolic PDE mixed‐integer optimal control problems
FM Hante
Optimal Control Applications and Methods 38 (6), 1103-1110, 2017
322017
An augmented BV setting for feedback switching control
FM Hante, G Leugering, TI Seidman
Journal of Systems Science and Complexity 23 (3), 456-466, 2010
192010
Optimal switching for hybrid semilinear evolutions
F Rüffler, FM Hante
Nonlinear Analysis: Hybrid Systems 22, 215-227, 2016
182016
Optimal boundary control of convention-reaction transport systems with binary control functions
FM Hante, G Leugering
International Workshop on Hybrid Systems: Computation and Control, 209-222, 2009
182009
On conditions for asymptotic stability of dissipative infinite-dimensional systems with intermittent damping
FM Hante, M Sigalotti, M Tucsnak
Journal of Differential Equations 252 (10), 5569-5593, 2012
172012
On the turnpike phenomenon for optimal boundary control problems with hyperbolic systems
M Gugat, FM Hante
SIAM Journal on Control and Optimization 57 (1), 264-289, 2019
142019
Complementarity-based nonlinear programming techniques for optimal mixing in gas networks
FM Hante, M Schmidt
EURO journal on computational optimization 7 (3), 299-323, 2019
122019
Existence of common Lyapunov functions for infinite-dimensional switched linear systems
FM Hante, M Sigalotti
49th IEEE Conference on Decision and Control (CDC), 5668-5673, 2010
102010
Stability analysis of linear hyperbolic systems with switching parameters and boundary conditions
S Amin, FM Hante, AM Bayen
2008 47th IEEE Conference on Decision and Control, 2081-2086, 2008
82008
Lipschitz continuity of the value function in mixed-integer optimal control problems
M Gugat, FM Hante
Mathematics of Control, Signals, and Systems 29 (1), 3, 2017
72017
Hybrid Dynamics Comprising Modes Governed by Partial Differential Equations: Modeling, Analysis and Control for Semilinear Hyperbolic Systems in One Space Dimension
FM Hante
72010
Stability and optimal control of switching PDE-dynamical systems
FM Hante
arXiv preprint arXiv:1802.08143, 2018
62018
Newton--Picard Preconditioners for Time-Periodic Parabolic Optimal Control Problems
FM Hante, MS Mommer, A Potschka
SIAM Journal on Numerical Analysis 53 (5), 2206-2225, 2015
62015
The system can't perform the operation now. Try again later.
Articles 1–20